# SDR DALA2025032002125

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 33,354 hours, 3,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND SEAT 51G SEAT MOUNTED EMER LIGHT MISSING. INSTALLED EMERGENCY LIGHT ASSY @ SEAT 51G PER A350 AMM 33-51. OPS CK NORMAL. (LP# 7181240)
